BibTeX record journals/cacm/Perry62

download as .bib file

@article{DBLP:journals/cacm/Perry62,
  author    = {C. Perry},
  title     = {Algorithm 78: Rational roots of polynomials with integer coefficients},
  journal   = {Commun. {ACM}},
  volume    = {5},
  number    = {2},
  pages     = {97},
  year      = {1962},
  url       = {http://doi.acm.org/10.1145/366792.366815},
  doi       = {10.1145/366792.366815},
  timestamp = {Thu, 20 Nov 2003 13:06:39 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Perry62},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}